I couldn't handle the lithium?
Hi, J9Kelly I would like to share my experiences with you to help you with you question. It depends on if you take combnations with lithium and your own personal chemistry. Lithium has a tendancy to cause high blood sugar and sometime diabetes. Lithium also can cause hyponutremia, or low salt in the body. I'm guessing you have labs often to check lithium levels. Maybe your doctor saw a change that was indicating potential long-term side effects. I am not a doctor, so asking your doctor would be best. Wishing you all the best with your medication switch, Weinrott.
Hi J9Kelley. Not sure I understand your question. ( bit tired and so please bear with me ha!) Are you wanting to know the side effects that can happen as to being on Geodon? or how you're going to feel while switching from one to the other? Either way, I hope that the geodon works for you. I was on lithium for several years, it was used to help me in my fight against depression, I also stopped taking it and one major reason among several being almost constant feeling of fatique. Wishing you a great day, all be it a Monday. :-0)
Ive been taking geodon for awhile now and i havent experienced any side effects but the common side effects can be are anxiety, constipation, diarrhea, dizziness, drowsiness, dry mouth, feeling tired or sleepy, headache, loss of appetite, vomiting, upset stomach, and weight gain. I was on lithium before geodon and i could handle it either i mad me like a zombie. Like i had no energy and it was like i was never there. Geodon has helped me a lot. I hope it helps you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2010 • 6 answers
Posted 10 Apr 2011 • 2 answers
Posted 9 Apr 2015 • 4 answers
Posted 21 May 2016 • 1 answer
Posted 25 Jul 2016 • 3 answers